# SDR DALA2023100308142

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 69,587 hours, 22,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 2L EXIT DOOR SIGN (LOWER) WILL NOT TEST. CORRECTIVE ACTION REPLACED BATTERY PACK, OPS CHECKED GOOD PER B757 AMM 33-50. OK FOR SVC. (4593603)
